# SDR GTIA2023050137143

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 58,245 hours, 26,783 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT BELOW 6000FT, SMELL WENT AWAY WITH PACK 1 OFF.-PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE CONTAMINATED. REF 3102468-2 FOR DEFERRAL ALL OTHER BLEED SYSTEMS OK. A/C OKAY FOR RTS.
